Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Taking yaz since several years. Bleeding. Prescribed sprintec and started bleeding. Why has bleeding occured so soon?

I had been taking yaz for several years, 3 months at a time, skipping placebos for the first 2 months and having a bleed at the end of the third. This January my doctor decided to switch me to Sprintec following the same directions as the yaz. I finished the cycle of yaz I was on at the time. I just started the Sprintec this month. I am halfway through a pack of the Sprintec and have started bleeding . What is with that???
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi. you haven't mentioned the severity of bleeding. If it is just spotting then don't worry, It can happen due to sprintec. If bleeding is more then consult your doctor.
Answered: Sun, 30 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor